Journal of Differential Geometry

Non-hyperelliptic Riemann surfaces

Richard S. Hamilton

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 3, Number 1-2 (1969), 95-101.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428821

Digital Object Identifier
doi:10.4310/jdg/1214428821

Mathematical Reviews number (MathSciNet)
MR0249604

Zentralblatt MATH identifier
0207.07901

Subjects
Primary: 30.45

Citation

Hamilton, Richard S. Non-hyperelliptic Riemann surfaces. J. Differential Geom. 3 (1969), no. 1-2, 95--101. doi:10.4310/jdg/1214428821. https://projecteuclid.org/euclid.jdg/1214428821


Export citation

References

  • [1] R. C. Gunning, Lectures on Riemann surfaces, Princeton University Press, 1966.
  • [2] R. C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Englewood Cliffs, N. J., 1965.
  • [3] K. Hensel and G. Landsberg, Theorie der Algebraischen Funktionen einer Variabeln, Teubner, Leipzig, 1902.
  • [4] A. Mayer, On the Jacobi inversion theorem, Thesis, Princeton University.